# SDR C2XA10IA322

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 26,870 hours, 25,553 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL ODOR AT SEAT 6A.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE SIDEWALL LIGHT AT SEAT 6A ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT BALLAST AT ROW 6A, OPERATIONALLY TESTED WITH NO DEFECTS OR BURNING ODOR, REMOVED MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
